Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 112, NWS Pueblo, CO

July 3, 2005Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2005, 3:48 PM MDT for Kiowa County, Colorado. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2005, 3:48 PM MDT (21:48 UTC)
Expired
Jul 3, 2005, 5:07 PM MDT
In force
79 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 128 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 1:35 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2727 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 032150
SVRPUB
COC061-032345-
/O.NEW.KPUB.SV.W.0112.050703T2148Z-050703T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIOWA COUNTY IN SOUTHEAST COLORADO.

* UNTIL 545 PM MDT.

* AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS CENTERED 12
  MILES NORTHEAST OF HASWELL...OR 41 MILES NORTHWEST OF LAMAR...AND
  WAS MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  5 MILES NORTH OF EADS BY 420 PM MDT.
  5 MILES NORTH OF CHIVINGTON BY 500 PM MDT.
  OVER SHERIDAN LAKE BY 530 PM MDT.

BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS SEVERE 
THUNDERSTORMS WILL BE JUST NORTH OF HIGHWAY 96 ACROSS NORTHERN KIOWA 
COUNTY. ADDITIONAL SEVERE THUNDERSTORMS MAY ALSO DEVELOP IN CENTRAL 
AND EASTERN KIOWA COUNTY THROUGH 545 PM MDT. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3860 10317 3850 10317 3844 10314 3827 10300
      3828 10264 3827 10205 3838 10205 3861 10205

$$
4 follow-up statements
000 
WWUS55 KPUB 032212
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT SUN JUL 3 2005

COC061-032345-
/O.CON.KPUB.SV.W.0112.000000T0000Z-050703T2345Z/
KIOWA CO-
412 PM MDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KIOWA COUNTY UNTIL 545
PM MDT...

AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS CENTERED 4
MILES NORTHWEST OF EADS...OR ABOUT 35 MILES NORTH OF LAMAR...MOVING
EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER EADS BY 415 PM MDT.
  OVER CHIVINGTON BY 500 PM MDT.
  OVER SHERIDAN LAKE BY 540 PM MDT.

BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST
COLORADO.

LAT...LON 3860 10317 3850 10317 3844 10314 3827 10300
      3828 10264 3827 10205 3838 10205 3861 10205

$$
000 
WWUS55 KPUB 032230
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT SUN JUL 3 2005

COC061-032345-
/O.CON.KPUB.SV.W.0112.000000T0000Z-050703T2345Z/
KIOWA CO-
430 PM MDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KIOWA COUNTY UNTIL 545
PM MDT...

AT 427 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS CENTERED NEAR EADS...OR ABOUT 30 MILES NORTH OF
LAMAR...MOVING EAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  5 MILES NORTH OF CHIVINGTON BY 455 PM MDT.
  OVER SHERIDAN LAKE BY 530 PM MDT.

BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST
COLORADO.

LAT...LON 3860 10317 3850 10317 3844 10314 3827 10300
      3828 10264 3827 10205 3838 10205 3861 10205

$$
000 
WWUS55 KPUB 032248
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT SUN JUL 3 2005

COC061-032345-
/O.CON.KPUB.SV.W.0112.000000T0000Z-050703T2345Z/
KIOWA CO-
446 PM MDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KIOWA COUNTY UNTIL 545
PM MDT...

AT 445 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 
MPH.  THIS STORM WAS CENTERED NEAR NEE NOSHE RESERVOIR...OR ABOUT 16
MILES NORTH OF LAMAR...MOVING SOUTHEAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF KIOWA
COUNTY...INCLUDING QUEENS RESERVOIR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST
COLORADO.

LAT...LON 3860 10317 3850 10317 3844 10314 3827 10300
      3828 10264 3827 10205 3838 10205 3861 10205

$$
000 
WWUS55 KPUB 032307
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
507 PM MDT SUN JUL 3 2005

COC061-032317-
/O.CAN.KPUB.SV.W.0112.000000T0000Z-050703T2345Z/
KIOWA CO-
507 PM MDT SUN JUL 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR KIOWA COUNTY HAS BEEN
CANCELED...

AT 505 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS
MOVED OUT OF THIS AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO 
LIFE OR PROPERTY IN KIOWA COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM MDT SUNDAY EVENING FOR SOUTHEAST
COLORADO.

LAT...LON 3860 10317 3850 10317 3844 10314 3827 10300
      3828 10264 3827 10205 3838 10205 3861 10205

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:11 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 3, 1:11 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT SUN JUL 3 2005

.SHORT TERM...
(TONIGHT AND MONDAY)

CURRENTLY: AN UPPER SHORTWAVE MOVING ACROSS THE STATE THIS AM AND
AFTN WAS PROVIDING THE TRIGGER FOR CONVECTION ROUGHLY IN A LINE
FROM THE NE CORNER OF THE STATE BACK TO THE SW ACROSS THE PALMER DVD
AND TOWARDS THE EASTERN SAN JUANS. LLVL MOISTURE WAS PERSISTING OVER
THE LOWER ARKANSAS RIVER VALLEY...WITH DEWPOINTS IN THE LOWER TO MID
60S FOR KLAA. A SFC BOUNDARY DROPPING DOWN ACROSS THE E PLAINS THIS
AFTN WAS HELPING TO CREATE GUSTY WINDS AND HEALTHY 35-45 KTS OF BULK
SHEAR. SVR POTENTIAL WAS INCREASING FOR THE FAR EAST...WITH LAPS
CAPES BETWEEN 4500 AND 5000 J/KG FOR PROWERS AND KIOWA COUNTIES.
GREATEST THREAT AT THIS TIME LOOKS TO BE STRONG GUSTY WINDS AND
POSSIBLY LARGE HAIL.

TONIGHT: CONVECTION IS EXPECTED TO PERSIST ACROSS THE E PLAINS THIS
EVENING UNTIL LATE...WITH THE AREA FOR POTENTIALLY SEVERE WEATHER
RIGHT ALONG THE KS BORDER. THUNDERSTORM ACTIVITY SHOULD CONTINUE
THERE THE LATEST AS WELL...AND ADJUSTED POPS GRIDS TO REFLECT THIS.
ELSEWHERE...ISOLATED CONVECTION SHOULD DIE DOWN QUICKLY SOON AFTER
SUNSET. MCS ACTIVITY RIGHT ACROSS THE BORDER IN KS WILL MOST LIKELY
PUSH LLVL MOISTURE BACK INTO THE LOWER ARKANSAS RIVER VALLEY. THIS
MOISTURE...ALONG WITH SFC WINDS AND POSSIBLE CLOUD COVER...WILL
HELP KEEP THE OVERNIGHT LOWS MILD FOR THE PLAINS. FOR THE MTS AND
HIGH VALLEYS...SKIES WILL BECOME MOSTLY CLEAR ALLOWING FOR EFFICIENT
COOLING.

TOMORROW: MODELS INDICATE E-SE SFC FLOW THROUGH THE MORNING AND
AFTERNOON FOR THE PLAINS...WITH A HEALTHY SUPPLY OF LOW LEVEL
MOISTURE. THIS SHOULD KEEP MAX TEMPS FROM WARMING TOO QUICKLY...BUT
BY THE LATE AFTN ENOUGH HEATING WILL HAVE TAKEN PLACE TO TRIGGER
CONVECTION ONCE AGAIN. IN ADDITION...BOTH NAM AND GFS PICK UP ON
ANOTHER SHORTWAVE ALOFT THAT WILL REINFORCE CHANCES FOR AFTN
CONVECTION. FORECAST CAPES OF 1500-2000 J /KG AND 40-45 KTS BULK
SHEAR REFLECT THE AVAILABLE LLVL MOISTURE FROM THE MCS OF THE
PREVIOUS NIGHT...AND POINTS TO ANOTHER POTENTIALLY ACTIVE DAY FOR
SVR WEATHER. ADJUSTED MAX T GRIDS DOWNWARD CLOSER TO LATEST
NUMERICAL GUIDANCE...AND TRIED TO ADJUST CLOUD AND POP GRIDS TO
INDICATE A 20-21Z START TO THE ACTIVITY. MOORE//

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

...ACTIVE WEATHER PATTERN FOR MUCH OF THE ERN 1/2 OF CO WITH
MESOSCALE CONVECTIVE SYSTEMS JUST ABOUT EVERYDAY...

TUE AND TUE NGT...PATTERN TO REMAIN NEARLY THE SAME. BROAD
MID/UPPER LEVEL HIGH OVER EXTREME SW US AND OLD MEXICO WITH RIDGE
AXIS AROUND THE 4 CORNERS AREA AND JUST W OF OUR CWA AND WLY FLOW
ALOFT. THIS IS DEFINITELY IN THE SUSCEPTIBLE REGION FOR MCS
ACTIVITY...IF OTHER PARAMETERS ARE IN PLACE. MESOSCALE MODELS
CONTINUE TO SUPPORT MEDIUM GRADE LOW LEVEL MOISTURE IN ERN CO
WITH SFC/LOWER TROP DEW POINTS IN THE 50S TO LOWER/MID 60S. SERN
CO WILL ONCE AGAIN HAVE SBCAPE VALUES OF 1K-3K J/KG AND LIFTED
INDICES OF -4C TO -6C. -10C TO -30C SIG HAIL GROWTH ZONE HAS
CAPE VALUES OF APPROXIMATELY 1K-1.5K J/KG ACROSS SERN CO TO
SUPPORT AROUND 1 INCH DIAMETER HAIL IN SOME OF THE STRONGER TSTM
UPDRAFT REGIONS. WET BULB ZERO FORECAST TO BE ROUGH 8K-10K FT AGL.
LOOKS LIKE THERE WILL BE ENOUGH OF A TRIGGER TO START THE ISOLD-
SCT SHRA/TSRA OVER THE MOUNTAINS PER H3-H2 POT VORTICITY ANALYSIS
IMPLYING UPWARD VERTICAL MOTION REGIONS. MAIN THREAT FOR ANY
STRONG/SEVERE THUNDERSTORM WILL LIKELY BE LARGE HAIL AND DAMAGING
WINDS ACROSS SERN CO. ALSO...HEAVY RAIN WILL BE LIKELY WITH
GEORGES K-INDICES OF 40-45C...H7-H5 SPECIFIC HUMIDITY VALUES OF
5.0-6.0 G/KG...AND PRECIPITABLE WATER INDICES OF 1.0-1.2 INCHES.
THE ISOLD-SCT THUNDERSTORMS SHOULD EVOLVE INTO A NOCTURNAL MCS
JUST TO THE E AND S OF CO OVERNIGHT. MEANWHILE...AROUND THE
CONTDVD AND ESPECIALLY IN SWRN CO...THE POTENTIAL FOR WETTING
PRECIPITATION IS PRETTY LOW AND THE FIRE DANGER THREAT INCREASING.
THERE MAY BE A COUPLE OF DRY THUNDERSTORMS IN THE AFTN/EVE ALONG
WITH HAINES VALUES OF 5/6..AND MINIMUM DAYTIME RH VALUES OF < 20%.
THE SURFACE WIND SHOULD MAINLY BE TERRAIN AND THERMALLY
INFLUENCED WITH LOCALLY GUSTY WINDS NEAR HIGH BASED STORMS.

WED THROUGH SUN...IT APPEARS THE PATTERN DOES NOT CHANGE MUCH WITH
THE MID/UPPER LEVEL HIGH REMAINING FAR TO OUR SOUTH AND THE RIDGE
IN THE VICINITY OF THE FOUR CORNERS AREA. IF THIS HOLDS
TRUE...THEN THE ERN 1/2 OF CO WILL CONTINUE TO BE ON THE EAST SIDE
OF THE RIDGE AND DEALING WITH MAINLY AFTN/EVE ISOLD-SCT THUNDERSTORMS
OVER THE ERN MOUNTAINS/PLAINS THEN EVOLVING INTO A NOCTURNAL MCS IN
THE CNTRL US. WILL STICK WITH PERSISTENCE WHICH IS A CHANCE OF
WETTING PRECIPITATION SERN CO MOUNTAINS AND PLAINS...AND
RELATIVELY WARM/HOT AND DRY WEATHER FOR THE CONTDVD...ESPECIALLY
SWRN CO. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

27/17
Hazardous weather outlook, Jul 3, 6:45 AM MDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
645 AM MDT SUN JUL 3 2005

COZ058>089-093>099-041300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
645 AM MDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

A FEW SEVERE THUNDERSTORMS MAY DEVELOP OVER THE SOUTHEAST PLAINS OF
COLORADO THIS AFTERNOON AND EVENING.  THE GREATEST THREAT WILL
BE ACROSS KIOWA...BENT...PROWERS...AND BACA COUNTIES...WHERE MORE
MOISTURE WILL BE AVAILABLE AND THE ATMOSPHERE WILL BE MORE UNSTABLE.
THE MAIN THREATS WILL BE HAIL AROUND ONE INCH IN DIAMETER...WIND
GUSTS TO 60 MPH...BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. A
COOL FRONT WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT...
ESPECIALLY FROM 2 PM INTO THE EVENING.

ELSEWHERE...ISOLATED...MAINLY DRY...THUNDERSTORMS WILL DEVELOP OVER
THE MOUNTAINS...HIGH VALLEYS...AND ADJACENT PLAINS DURING THE EARLY
AFTERNOON...AND LAST INTO THE EVENING. THE MAIN THREATS FROM THESE
STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO AROUND 50
MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FOR THE FOURTH OF JULY AND TUESDAY...AFTERNOON AND EVENING
THUNDERSTORMS WILL DEVELOP OVER THE EASTERN PLAINS. A FEW SEVERE
STORMS ARE POSSIBLE BOTH DAYS...WITH THE GREATEST THREAT CLOSER TO
THE KANSAS BORDER. THE MAIN THREATS FROM THE STORMS WILL BE HAIL
LARGER THAN 3/4 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 58 MPH.
IN THE MOUNTAINS...A FEW AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE PRODUCING WIND GUSTS TO 45 MPH AND CLOUD TO GROUND
LIGHTNING.

FOR WEDNESDAY THROUGH SATURDAY...AFTERNOON AND EVENING THUNDERSTORMS
ARE POSSIBLE EACH DAY.  ON THE PLAINS...THERE IS THE POSSIBILITY THAT
A FEW OF THE STORMS MAY BECOME STRONG OR SEVERE.  THE STORMS MAY ALSO
MOVE SLOWLY WITH AN INCREASED THREAT FOR HEAVY RAINS.  IN THE
MOUNTAINS...THERE WILL BE LESS MOISTURE SO THE MAIN THREATS FROM
THUNDERSTORMS WILL BE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS AFTER 2 PM.

TLM/PGW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 4:39 PM MDTSevere Thunderstorm WarningPUBProwers66 min
Jul 3, 5:22 PM MDTTornado WarningPUBProwers53 min
Jul 3, 5:45 PM MDTSevere Thunderstorm WarningPUBBaca34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.